Three dimensional pictures for Thom's parabolic umbilic
Publications Mathématiques de l'IHÉS, Volume 40  (1971), p. 117-138
@article{PMIHES_1971__40__117_0,
     author = {Godwin, A. N.},
     title = {Three dimensional pictures for Thom's parabolic umbilic},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {40},
     year = {1971},
     pages = {117-138},
     zbl = {0229.58006},
     mrnumber = {53 \#11655},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1971__40__117_0}
}
Godwin, A. N. Three dimensional pictures for Thom's parabolic umbilic. Publications Mathématiques de l'IHÉS, Volume 40 (1971) , pp. 117-138. http://www.numdam.org/item/PMIHES_1971__40__117_0/

[1] R. Thom, Topological Models in Biology, Topology, 8 (1969), 313-335. | MR 39 #6629 | Zbl 0165.23301

[2] R. Thom, Topologie et signification, De Rham Commemorative, Volume, Springer, 1970.

[3] R. Thom, Stabilité structurelle et morphogenèse, Benjamin (to appear). | Zbl 0365.92001

[4] E. C. Zeeman, Breaking of Waves, Proceeding of Symposium on Differential Equations and Dynamical Systems, I, Maths. Institute, University of Warwick, 5.

[5] E. C. Zeeman, Catastrophe Machines, Proceedings of Liverpool Symposium on Singularities, 1970 (to appear).